# SDR SWAA2025103129408

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,436 hours, 14,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS RELATED TO BATTERIES PACK M1670 AND M1671 FAILED TO TEST.   PERFORMED GOOD DEEP CYCLE AND FUNCTIONAL TEST OF EMERGENCY BATTERY PACK M1670 IAW AMM 33-51-06-600-802.  REMOVED & REPLACED WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST OF M1671 BATTERY PACK IAW AMM 33-51-06-960-805.
